MAUDE Adverse Event Report: PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VS2+ NBP/SPO2/WIRELESS

PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VS2+ NBP/SPO2/WIRELESS
Model Number 863279
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported an audio error constantly displayed on the screen and no alarm heard.The device was not in use on a patient at the time of the event.
 
Event or Problem Description
The customer reported an audio error constantly displayed on the screen and no alarm heard.The device was not in clinical use at the time the reported issue was discovered.

Brand Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Common Device Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Manufacturer (Section D)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC
no.2 keji north 3rd road
nanshan district
shenzhen
CH 
MDR Report Key12050588
Report Number1218950-2021-10670
Device Sequence Number3870433
Product Code DXN
UDI-Device Identifier00884838028401
UDI-Public00884838028401
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863279
Device Catalogue Number863279
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/16/2021
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1